Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 186, NWS Tulsa, OK

May 15, 2020Rogers County, Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2020, 6:16 AM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 6:16 AM CDT (11:16 UTC)
Expired
May 15, 2020, 7:00 AM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 4 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

923 
WUUS54 KTSA 151116
SVRTSA
OKC131-143-145-151200-
/O.NEW.KTSA.SV.W.0186.200515T1116Z-200515T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
616 AM CDT Fri May 15 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Rogers County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...

* Until 700 AM CDT.

* At 616 AM CDT, a severe thunderstorm was located 5 miles southeast
  of Catoosa, moving northeast at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Coweta...                         Catoosa...
  Inola...                          Taiwah...
  Tiawah...                         Oneta...

This includes Interstate 44 between mile markers 233 and 242.
 
LAT...LON 3634 9546 3626 9543 3624 9544 3608 9544
      3607 9540 3601 9538 3594 9585 3614 9585
TIME...MOT...LOC 1116Z 234DEG 23KT 3612 9571 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
148 
WWUS54 KTSA 151130
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
630 AM CDT Fri May 15 2020

OKC131-143-145-151200-
/O.CON.KTSA.SV.W.0186.000000T0000Z-200515T1200Z/
Rogers OK-Wagoner OK-Tulsa OK-
630 AM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SOUTHERN ROGERS...NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA
COUNTIES...

At 630 AM CDT, a severe thunderstorm was located 5 miles southwest of
Inola, moving east at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Coweta...                         Catoosa...
Inola...                          Taiwah...
Tiawah...                         Oneta...

This includes Interstate 44 between mile markers 233 and 242.
 
LAT...LON 3634 9546 3626 9543 3624 9544 3608 9544
      3607 9540 3601 9538 3594 9585 3614 9585
TIME...MOT...LOC 1130Z 269DEG 23KT 3610 9559 

HAIL...1.00IN
WIND...<50MPH
 
$$
851 
WWUS54 KTSA 151157
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
657 AM CDT Fri May 15 2020

OKC131-143-145-151207-
/O.EXP.KTSA.SV.W.0186.000000T0000Z-200515T1200Z/
Rogers OK-Wagoner OK-Tulsa OK-
657 AM CDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROGERS...NORTHWESTERN
WAGONER AND SOUTHEASTERN TULSA COUNTIES WILL EXPIRE AT 700 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3634 9546 3626 9543 3624 9544 3608 9544
      3607 9540 3601 9538 3594 9585 3614 9585
TIME...MOT...LOC 1157Z 234DEG 23KT 3620 9542 

$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:05 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 15, 3:05 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
305 AM CDT Fri May 15 2020

.DISCUSSION...
Line of strong to severe thunderstorms, currently over southeast
Kansas, will continue to push south this morning into portions of
northeast Oklahoma/northwest Arkansas.  Main threat will be damaging
winds in the stronger bow segments, but a few storms could also
produce marginally severe hail. In addition, locally heavy rainfall
will be possible through the morning hours and will therefore keep
current flash flood watch. Still some uncertainty how far south
convective line/outflow pushes before stalling this afternoon, however
boundary could serve as a focus for additional redevelopment by
late afternoon/early evening.

Models remain fairly consistent with developing/lifting upper low
into northeast Texas during the day Saturday. Showers and thunderstorms
will likely persist across southeast Oklahoma and northwest
Arkansas on northern periphery of upper low. With the slow storm
motions expected, locally heavy rainfall will also be possible.

Lingering precip chances will continue across far southeast Oklahoma
and northwest Arkansas on Sunday before upper low begins to shift
east with cold front sweeping through the region on backside of
system. Cool/dry weather expected through the early to middle part
of next week as high pressure ridge at the surface settles over
eastern Oklahoma and northwest Arkansas. Slow warming trend
expected for the latter half of the work week. For now, kept rain
chances out of the forecast for the remainder of the extended
periods, staying close to NBM guidance.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  65  79  62 /  70  60  70  50
FSM   80  65  79  65 /  60  60  80  80
MLC   80  64  77  63 /  70  70  80  60
BVO   77  64  79  60 /  80  60  80  50
FYV   76  63  77  62 /  70  60  80  80
BYV   76  63  78  62 /  70  60  80  80
MKO   77  64  77  63 /  70  60  80  60
MIO   77  64  79  62 /  80  60  80  60
F10   78  64  77  63 /  70  60  70  50
HHW   82  66  77  65 /  60  70  80  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ054>063.

AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002.

&&

LONG TERM....12
Hazardous weather outlook, May 15, 4:28 AM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
428 AM CDT Fri May 15 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
428 AM CDT Fri May 15 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
    AREA...East-central/southeast Oklahoma.
    ONSET...This afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A line of strong to marginally severe thunderstorms will continue
pushing through portions of northeast Oklahoma and northwest
Arkansas this morning. Gusty winds to 60 mph and quarter size
hail will be possible in the stronger storms. In addition, very
heavy rainfall will be likely with localized flooding possible.

Additional strong to severe thunderstorms could redevelop this
afternoon and evening along the residual outflow boundary left
over from this morning's storms. A very limited tornado threat
would be possible with any storms that develop near the boundary.
Heavy rainfall will also be likely with any storms that develop
and additional flooding could be possible in a few areas through
tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue into the day Saturday as an
upper low lifts into northeast Texas. A few of these storms could
briefly become severe with locally heavy rainfall. Lingering
showers and thunderstorms could continue Sunday across far southeast
Oklahoma and northwest Arkansas before shifting southeast of the
area by mid to late afternoon.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 15, 3:59 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
359 AM CDT Fri May 15 2020

OKZ055>058-061>063-150945-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Washington OK-
Mayes OK-
359 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHEASTERN ROGERS...
NORTHERN DELAWARE...OTTAWA...NORTHEASTERN WASHINGTON AND NOWATA
COUNTIES UNTIL 445 AM CDT...

At 359 AM CDT, strong thunderstorms were located along a line
extending from 4 miles east of Wann to 3 miles northwest of Welch to
Seneca. Movement was southeast at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Miami...                          Vinita...
Baxter Springs...                 Nowata...
Grove...                          Commerce...
Chelsea...                        Fairland...
Afton...                          Quapaw...
South Coffeyville...              Copan...
Welch...                          Bernice...
Ketchum...                        Delaware...
Bluejacket...                     Wyandotte...
Lenapah...                        Big Cabin...

This includes Interstate 44 between mile markers 272 and 324.

LAT...LON 3649 9462 3651 9567 3700 9600 3700 9462
TIME...MOT...LOC 0859Z 313DEG 44KT 3691 9573 3689 9515 3685 9460
Special weather statement, May 15, 4:49 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
449 AM CDT Fri May 15 2020

ARZ001-002-OKZ054>058-061>063-151030-
Carroll AR-Benton AR-Craig OK-Osage OK-Rogers OK-Delaware OK-
Ottawa OK-Nowata OK-Washington OK-Mayes OK-
449 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHERN CARROLL...
CRAIG...NORTHERN ROGERS...DELAWARE...NORTHEASTERN OSAGE...SOUTHERN
OTTAWA...NORTHERN MAYES...WASHINGTON AND NOWATA COUNTIES UNTIL 530 AM
CDT...

At 449 AM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Ochelata to 3 miles west of
Vinita to 2 miles north of South West City to 5 miles west of
Washburn. Movement was southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Rogers...                         Bartlesville...
Bentonville...                    Miami...
Vinita...                         Berryville...
Nowata...                         Jay...
Eureka Springs...                 Bella Vista...
Lowell...                         Grove...
Pea Ridge...                      Dewey...
Gentry...                         Green Forest...
Gravette...                       Chelsea...
Cave Springs...                   Decatur...

This includes the following highways,
 Interstate 44 between mile markers 260 and 308.
 Interstate 49 between mile markers 80 and 93.

LAT...LON 3689 9525 3686 9462 3650 9462 3650 9339
      3632 9336 3631 9387 3629 9387 3626 9434
      3644 9605 3699 9615
TIME...MOT...LOC 0949Z 328DEG 24KT 3666 9586 3664 9521 3655 9461 3656
9406
Special weather statement, May 15, 5:03 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
503 AM CDT Fri May 15 2020

ARZ001-002-010-011-OKZ061>063-067>069-151045-
Carroll AR-Madison AR-Benton AR-Washington AR-Adair OK-Cherokee OK-
Rogers OK-Delaware OK-Mayes OK-Wagoner OK-
503 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENTON...NORTHWESTERN
MADISON...SOUTHERN CARROLL...WASHINGTON...CENTRAL ROGERS...SOUTHERN
DELAWARE...SOUTHERN MAYES...NORTHERN ADAIR...EAST CENTRAL WAGONER AND
NORTHERN CHEROKEE COUNTIES UNTIL 545 AM CDT...

At 503 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Chloeta to 3 miles southeast of
Hiwasse. Movement was southeast at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Claremore...
Tahlequah...                      Siloam Springs...
Huntsville...                     Pryor...
Pryor Creek...                    Lowell...
Farmington...                     Prairie Grove...
Gentry...                         Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Lincoln...
Chouteau...                       Cave Springs...

This includes the following highways,
 Interstate 44 between mile markers 252 and 259.
 Interstate 49 between mile markers 50 and 79.

LAT...LON 3589 9383 3588 9511 3640 9565 3626 9433
      3631 9383 3632 9340
TIME...MOT...LOC 1003Z 334DEG 42KT 3638 9492 3640 9429
Special weather statement, May 15, 5:34 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
534 AM CDT Fri May 15 2020

OKZ056-057-151100-
Craig OK-Nowata OK-
534 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CRAIG AND CENTRAL
NOWATA COUNTIES UNTIL 600 AM CDT...

At 534 AM CDT, a strong thunderstorm was located 4 miles northwest of
Delaware, moving east at 35 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Delaware...                       Lenapah...

LAT...LON 3694 9540 3670 9541 3673 9580 3681 9581
      3688 9581
TIME...MOT...LOC 1034Z 274DEG 32KT 3680 9571
Special weather statement, May 15, 5:44 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
544 AM CDT Fri May 15 2020

ARZ001-002-010-011-019-OKZ062-063-067>069-151130-
Carroll AR-Madison AR-Benton AR-Washington AR-Crawford AR-Adair OK-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
544 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENTON...MADISON...
NORTHWESTERN CRAWFORD...WEST CENTRAL CARROLL...WASHINGTON...SOUTHERN
DELAWARE...MAYES...ADAIR...NORTHEASTERN WAGONER AND NORTHERN CHEROKEE
COUNTIES UNTIL 630 AM CDT...

At 543 AM CDT, strong thunderstorms were located along a line
extending from near Pryor to 3 miles east of Cincinnati to near
Clifty. Movement was south at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Tahlequah...                      Siloam Springs...
Stilwell...                       Huntsville...
Pryor...                          Pryor Creek...
Lowell...                         Farmington...
Prairie Grove...                  Gentry...
Elkins...                         Tontitown...
Bethel Heights...                 West Fork...
Lincoln...                        Chouteau...

This includes Interstate 49 between mile markers 41 and 83.

LAT...LON 3595 9356 3569 9441 3602 9546 3607 9545
      3608 9544 3640 9542 3631 9443 3633 9369
TIME...MOT...LOC 1043Z 354DEG 25KT 3632 9534 3604 9445 3625 9377
Special weather statement, May 15, 6:08 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
608 AM CDT Fri May 15 2020

OKZ060-061-067-151145-
Tulsa OK-Rogers OK-Wagoner OK-
608 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 645 AM
CDT...

At 608 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southeast of Tulsa International Airport to 2
miles northeast of Broken Arrow to 5 miles east of Jenks. Movement
was northeast at 25 mph.

Penny size hail will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Bixby...
Catoosa...                        Verdigris...
Tulsa International Airport...

This includes Interstate 44 between mile markers 227 and 247.

LAT...LON 3632 9565 3619 9554 3604 9563 3599 9591
      3607 9589 3621 9593
TIME...MOT...LOC 1108Z 237DEG 21KT 3618 9583 3609 9577 3604 9587

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:16 AM CDTSpecial Weather StatementTSAOttawa59 min
May 15, 3:23 AM CDTSpecial Weather StatementTSANowata67 min
May 15, 3:59 AM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa46 min
May 15, 4:49 AM CDTSpecial Weather StatementTSACraig, Delaware, Nowata, Ottawa, Washington41 min
May 15, 5:03 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes, Rogers42 min
May 15, 5:34 AM CDTSpecial Weather StatementTSANowata26 min
May 15, 5:41 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Washington4 hr
May 15, 5:44 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Mayes46 min
May 15, 6:08 AM CDTSpecial Weather StatementTSATulsa37 min
May 15, 7:00 AM CDTSpecial Weather StatementTSATulsa30 min
May 15, 7:02 AM CDTSpecial Weather StatementTSAWagoner28 min
May 15, 7:04 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
May 15, 7:08 AM CDTSpecial Weather StatementTSANowata, Washington37 min
May 15, 8:11 AM CDTSpecial Weather StatementTSAWagoner34 min
May 15, 8:23 AM CDTSpecial Weather StatementTSAOsage52 min
May 15, 8:53 AM CDTSpecial Weather StatementTSAMuskogee37 min
May 15, 9:05 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner3 hr
May 15, 9:10 AM CDTSpecial Weather StatementTSACraig35 min
May 15, 9:11 AM CDTSpecial Weather StatementTSAMuskogee34 min
May 15, 9:16 AM CDTFlash Flood WarningTSACraig, Nowata4 hr
May 15, 9:24 AM CDTAreal Flood AdvisoryTSARogers, Wagoner3 hr
May 15, 9:27 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah48 min
May 15, 9:37 AM CDTFlash Flood WarningTSAMuskogee, Wagoner3 hr
May 15, 9:40 AM CDTSpecial Weather StatementTSAWagoner35 min
May 15, 9:55 AM CDTAreal Flood AdvisoryTSAWashington3 hr
May 15, 10:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 15, 10:10 AM CDTSpecial Weather StatementTSAMuskogee50 min
May 15, 10:13 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:26 AM CDTSevere Thunderstorm WarningTSASequoyah49 min
May 15, 10:30 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee3 hr
May 15, 10:32 AM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 10:34 AM CDTAreal Flood AdvisoryTSATulsa3 hr
May 15, 10:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah50 min
May 15, 10:43 AM CDTSpecial Weather StatementTSATulsa32 min
May 15, 10:45 AM CDTSpecial Weather StatementTSAOkmulgee30 min
May 15, 10:51 AM CDTSevere Thunderstorm WarningTSAMcIntosh39 min
May 15, 11:02 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee4 hr
May 15, 11:07 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Rogers, Wagoner3 hr
May 15, 11:27 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
May 15, 11:45 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
May 15, 12:02 PM CDTSpecial Weather StatementTSAMcIntosh28 min
May 15, 12:07 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah38 min
May 15, 12:12 PM CDTSpecial Weather StatementTSAHaskell33 min
May 15, 12:23 PM CDTFlash Flood WarningTSAHaskell, Sequoyah3 hr
May 15, 12:36 PM CDTSpecial Weather StatementTSAHaskell, Pittsburg39 min
May 15, 12:44 PM CDTSpecial Weather StatementTSASequoyah31 min
May 15, 12:52 PM CDTAreal Flood WarningTSAMayes, Muskogee, Rogers, Wagoner9 hr
May 15, 1:01 PM CDTAreal Flood WarningTSACraig, Nowata9 hr
May 15, 1:05 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah40 min
May 15, 1:12 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah4 hr
May 15, 1:19 PM CDTSpecial Weather StatementTSALatimer26 min
May 15, 1:25 PM CDTSpecial Weather StatementTSAHaskell35 min
May 15, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
May 15, 1:43 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore47 min
May 15, 1:52 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg4 hr
May 15, 2:11 PM CDTRiver Flood WarningTSANowata62 hr
May 15, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
May 15, 2:22 PM CDTSevere Thunderstorm WarningTSALeFlore53 min
May 15, 2:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
May 15, 2:55 PM CDTAreal Flood WarningTSAMcIntosh, Muskogee, Okmulgee9 hr
May 15, 3:08 PM CDTRiver Flood AdvisoryTSACherokee6 hr
May 15, 3:11 PM CDTAreal Flood WarningTSAHaskell, Sequoyah9 hr
May 15, 3:30 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha2 hr
May 15, 4:40 PM CDTAreal Flood AdvisoryTSAChoctaw2 hr
May 15, 5:12 PM CDTAreal Flood WarningTSAHaskell, LeFlore, Sequoyah9 hr
May 15, 5:40 PM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg9 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.